Duke Mathematical Journal

Duals of Fréechet spaces and a generalization of the Banach-Dieudonnée theorem

Kalman Brauner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 4 (1973), 845-855.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310061

Digital Object Identifier
doi:10.1215/S0012-7094-73-04078-7

Mathematical Reviews number (MathSciNet)
MR0330988

Zentralblatt MATH identifier
0274.46003

Subjects
Primary: 46A05

Citation

Brauner, Kalman. Duals of Fréechet spaces and a generalization of the Banach-Dieudonnée theorem. Duke Math. J. 40 (1973), no. 4, 845--855. doi:10.1215/S0012-7094-73-04078-7. https://projecteuclid.org/euclid.dmj/1077310061


Export citation